The structure of w-regular semigroups.
Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 110-141
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1971__251_151161,
author = {Mario Petrich and Janet E. Ault},
title = {The structure of w-regular semigroups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {110--141},
year = {1971},
volume = {251},
zbl = {0228.20055},
url = {http://geodesic.mathdoc.fr/item/JRAM_1971__251_151161/}
}
Mario Petrich; Janet E. Ault. The structure of w-regular semigroups.. Journal für die reine und angewandte Mathematik, Tome 251 (1971), pp. 110-141. http://geodesic.mathdoc.fr/item/JRAM_1971__251_151161/